Modern Logic

  • Mod. Log.
  • Volume 8, Number 1-2 (2000), 195-212.

Review of Philip Ehrlich (ed.), Real Numbers, Generalizations of the Reals, and Theories of Continua

R. Gregory Taylor

Full-text: Open access

Article information

Source
Mod. Log., Volume 8, Number 1-2 (2000), 195-212.

Dates
First available in Project Euclid: 13 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.rml/1081878082

Citation

Taylor, R. Gregory. Review of Philip Ehrlich (ed.), Real Numbers, Generalizations of the Reals, and Theories of Continua. Mod. Log. 8 (2000), no. 1-2, 195--212. https://projecteuclid.org/euclid.rml/1081878082


Export citation